On Completely Regular Propelinear Codes (bibtex)
by Rifà, Josep, Basart, Josep M. and Huguet, Llorenç
Reference:
On Completely Regular Propelinear Codes (Rifà, Josep, Basart, Josep M. and Huguet, Llorenç), In Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, 6th International Conference, AAECC-6, Rome, Italy, July 4-8, 1988, Proceedings (Mora, Teo, ed.), Springer, volume 357, 1988.
Bibtex Entry:
@inproceedings{rifa_completely_1988,
	series = {Lecture {Notes} in {Computer} {Science}},
	title = {On {Completely} {Regular} {Propelinear} {Codes}},
	volume = {357},
	url = {https://doi.org/10.1007/3-540-51083-4_71},
	doi = {10.1007/3-540-51083-4_71},
	booktitle = {Applied {Algebra}, {Algebraic} {Algorithms} and {Error}-{Correcting} {Codes}, 6th {International} {Conference}, {AAECC}-6, {Rome}, {Italy}, {July} 4-8, 1988, {Proceedings}},
	publisher = {Springer},
	author = {Rifà, Josep and Basart, Josep M. and Huguet, Llorenç},
	editor = {Mora, Teo},
	year = {1988},
	pages = {341--355}
}
Powered by bibtexbrowser